# SDR IPXA09855786

- Difficulty date: April 9, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV "A" PIT DOOR AT FS 300 UPPER INTERNAL EDGE HAS A GOUGED DOUBLER.  REMOVED AND REPLACED DOUBLER PER DC8 SRM 52-2-0 FIG 4 SHT 3.
